# SDR FDEA201208092923

- Difficulty date: August 9, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 31,183 hours, 15,400 cycles
- Engine: Pwa JT9D*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Hinge Fitting
- Part number: A5361108720201
- Condition: Gouged
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NLG AFT DOOR UPPER FWD HINGE FITTING HAS .2500" X .5" GOUGE FROM CONTACT WITH DOOR CONTROL ROD (ON AFT FACE OF HINGE FITTING) R & R LT NLG AFT DOOR UPPER FWD HINGE FITTING IAW A310 SRM 51-72-10.  REMOVED AND REINSTALLED FLOOR PANEL 121PF IAW A310-200 AMM 53-10-27-04.   REMOVED AND REINSTALLED GROUND DOOR OPENING CONTROL ROD UPPER ATTACH HARDWARE AND BELL CRANK ATTACH HARDWARE IAW DWG A52810125 AND AMM 20-21-12. PERFORMED ADJUSTMENT OF LT AFT NLG DOOR IAW AMM 32-22-13-04,   PARA 2.C.
